# SDR CALA9900325

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN NR 3 PYLON SKIN.  A DOUBLER REPAIR WAS INSTALLED IAW ECRA 5450-01212.  A DIP WAS ISSUED TO CHECK BLIND FASTENERS FOR SECURITY EVERY 1000 CYCLES UNTIL A PERMANENT REPAIR IS INSTALLED WITHIN 400 DAYS.
